Functional inequalities for modified Struve functions

Árpád Baricz, Tibor K. Pogány

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

By using a general result on the monotonicity of quotients of power series, our aim is to prove some monotonicity and convexity results for the modified Struve functions. Moreover, as consequences of the above-mentioned results, we present some functional inequalities as well as lower and upper bounds for modified Struve functions. Our main results complement and improve the 1998 results of Joshi and Nalwaya.

Original languageEnglish
Pages (from-to)891-904
Number of pages14
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Volume144
Issue number5
DOIs
Publication statusPublished - Oct 12 2014

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this